# SDR ASAA2023030942291

- Difficulty date: March 9, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 45,788 hours, 13,523 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3989085
- Part serial: 25515
- Condition: Uncontrollable
- Location: Right Ecs Bay
- Part time: 24,892 hours, 7,896 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HISTORY OF R/H PACK TEMP UNCONTROLLABLE. GROUNDED - YES. PERFORMED BITE TEST OF RH PACK TEMP CONTROLLER (M1443) AND TORQUE CHECK OF THE RH PACK ACM REF B737-800 FIM 21-62 TASK 849. BITE TEST RESULTED IN A "THIS PACK -TCV" LIGHT ON BIT AND PREV FLT. DISPLAYED GREEN LIGHT ON VERIFY. TORQUE CHECK OF THE ACM PASSED. LEAK TEST OF ACM AND SENSE LINES PASSED. STCV CHECK NO DEFECTS FOUND. BOTH MIX MANIFOLD SENSORS CLEANED AND RESISTANCE CHECKED. AFTER REINSTALLATION AND BITE CHECK, RH P2 TC FAILS FOR TCV AND WILL NOT RESET. REPLACED R/H TCV REF AMM 21-51-10. R/H TCV OPS CHECK GOOD PER AMM 21-61-00 AND LEAK CHECK GOOD PER AMM 21-51-10.
